Vol. 11, No. 5, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Quasipositive curvature on a biquotient of Sp$(3)$

Jason DeVito and Wesley Martin

Vol. 11 (2018), No. 5, 787–801
Abstract

Suppose ϕ3 : Sp(1) Sp(2) denotes the unique irreducible complex 4-dimensional representation of Sp(1) = SU(2), and consider the two subgroups Hi Sp(3) with H1 = {diag(ϕ3(q1),q1) : q1 Sp(1)} and H2 = {diag(ϕ3(q2),1) : q2 Sp(1)}. We show that the biquotient H1Sp(3)H2 admits a quasipositively curved Riemannian metric.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/involve

We have not been able to recognize your IP address 34.232.51.240 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Keywords
biquotients, homogeneous spaces, quasipositive sectional curvature
Mathematical Subject Classification 2010
Primary: 53C20, 57S25
Secondary: 53C30
Milestones
Received: 29 September 2016
Revised: 26 August 2017
Accepted: 20 November 2017
Published: 2 April 2018

Communicated by Kenneth S. Berenhaut
Authors
Jason DeVito
Department of Mathematics and Statistics
University of Tennessee Martin
Martin, TN 38238
United States
Wesley Martin
Department of Education
University of Tennessee Martin
Martin, TN 38238
United States